# SDR ASAA2023102845887

- Difficulty date: October 28, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 41,356 hours, 12,917 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CABIN ZONE TEMP LIGHT ILLUMINATED IN FLIGHT, LIGHT EXTINGUISHED WHEN MASTER CAUTION IS RESET. GROUNDED - YES. ON DEFERRAL.
